# SDR 95ZZZX4001

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600TS
- Make and model: Piper PA-31-350
- Aircraft serial: 317305047
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Broken
- Location: Mlg Rt Inbd Door
- Component: 4752930
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, RIGHT INBOARD DOOR REMAINED OPEN AND GEAR UNSAFE LIGHT REMAINED ON.  FOUND THE FORWARD HINGE HAD BROKEN IN RADIUS.  ALSO FOUND BEARING (PRESSED INTO HINGE) WORN AND HAD EXCESSIVE PLAY.  THIS HINGE IN THE IMPROVED TYPE INSTALLED IAW WITH AD 80-26-05 AND PIPER SB 682 TO PREVENT CRACKING.  SECOND INCIDENT IN RECENT MEMORY (REF MOD 6-29-95).
